# SDR A6WA201309094J031

- Difficulty date: September 7, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 24,942 hours, 23,907 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Antenna
- Condition: Malfunctioned
- Location: Radio Altimeter
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED ERRONEOUS GPWS TERRAIN/ TERRAIN/ PULL UP WARNING ON CLIMB OUT.  RAD ALT IND 700 FT AT 4000 FT.  R & R RADIO ALTIMETER ANTENNA FWD POSITION IAW AMM 34-44-07 AND AWAC  SUP 07-035A AND SUP 07-34E.  OPS CHECK GOOD AT THIS TIME.
